A sufficient condition for linear regularity of stochastic processes
Matematički vesnik, Tome 19 (1967) no. 4, p. 407
Cet article a éte moissonné depuis la source eLibrary of Mathematical Institute of the Serbian Academy of Sciences and Arts
Classification :
60G07
@article{MV_1967_19_4_a9,
author = {Z. A. Ivkovi\'c},
title = {A sufficient condition for linear regularity of stochastic processes},
journal = {Matemati\v{c}ki vesnik},
pages = {407 },
year = {1967},
volume = {19},
number = {4},
url = {http://geodesic.mathdoc.fr/item/MV_1967_19_4_a9/}
}
Z. A. Ivković. A sufficient condition for linear regularity of stochastic processes. Matematički vesnik, Tome 19 (1967) no. 4, p. 407 . http://geodesic.mathdoc.fr/item/MV_1967_19_4_a9/